Do you have a question about why we do certain procedures? Or what we're looking for when we take x-rays during your visits? Submit your questions for Dr. Cassar using the form below. Frequently asked questions and their answers will listed at the bottom of the page.
Naturally occurring latex has been linked in recent years to allergic reactions in people who use such products as latex gloves. The proteins in the latex, which can also become airborne, can cause problems in vulnerable people such as breathing problems and contact dermatitis. Some allergic reactions, including anaphylactic shock, have been more severe.
Many health experts have rightly attributed the dramatic increase of allergic reactions to latex in the health care community to the increased use of gloves and other personal protection equipment in light of the AIDS epidemic.
Latex is a pervasive substance in many household items—from toys and balloons to rubber bands and condoms.
Latex allergies could cause the following symptoms:
- Dry skin
- Low blood pressure
- Respiratory problems
- Tingling sensations
People with high-risk factors for latex allergy include those who have undergone multiple surgical operations, have spina bifida, or are persistently exposed to latex products.
If you are vulnerable to latex or have allergies related to it, please notify our office and, by all means, seek medical attention from your family physician.